# SDR REX2002F00011

- Difficulty date: October 17, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N401BH
- Make and model: Saab SF340A
- Aircraft serial: 340A057
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: AIR131330
- Condition: Broken
- Location: Rt Mlg
- Part time: 33,170 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION RIGHT MAIN LANDING GEAR DID NOT SHOW DOWN AND LOCKED.  EMERGENCY DECLARED, GEAR WAS CYCLED SEVERAL TIMES AND DOWN AND LOCK INDICATION WAS CONFIRMED.  LANDING WAS UNEVENTFUL.  UPON INVESTIGATION, FOUND DOWN LOCK ASSIST SPRING BROKEN AND INTERFERING WITH DOWN LOCK ASSEMBLY.  SPRING WAS REMOVED AND REPLACED, GEAR SWINGS PERFORMED, SYSTEM OPERATIONALLY CHECKED GOOD.
